# SDR A6WA200000060

- Difficulty date: August 28, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- Aircraft time: 24,288 hours, 26,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME 20-20A STRINGER 18 LT SIDE.  REPAIRED DENT AT FRAME 20-20A STRINGER 18 LT SIDE IAW BAE FAX REF BARA/AVR/5135/00 AND RIC HC536H9251.  NO FURTHER REINSPECTS REQUIRED.
